# SDR C77A20110715001

- Difficulty date: July 14, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N636CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 7,300 hours, 4,267 cycles
- Engine: Ge CF348E5
- Engine time: 7,300 hours, 4,267 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348EG01
- Part serial: 193648
- Condition: Failed
- Location: Nr 2
- Part time: 7,300 hours, 4,267 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENG NR 2 FAIL ON CLIMBOUT- ENG EXCEEDANCE ON EICAS. ENG NOISE, POP AT TIME OF FAILURE.  ON GROUND MX NOTED METAL DEBRI IN TAILPIPE.
